MathSciNet Relay Station
MathSciNet bibliographic data
MR377489 46E15 (04-XX 54C35)
Gulʹko, S. P.; Osʹkin, A. V. Isomorphic classification of spaces of continuous functions on totally ordered bicompacta. (Russian) Funkcional. Anal. i Priložen. 9 (1975), no. 1, 61–62.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement